Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pord

Accutane And My Red Face.

Recommended Posts

Hey all,

I recently stopped taking accutane. It has been almost three months that I have stopped I was taking accutane for six months.

As of right now I have almost no active acne.

My problem is that I have a lot of red marks and I have a little flushing every now and then. Also, I noticed that I have a vein or something like that on the side of my face that pulses (what is that). I can see it when I look at myself in the mirror. Another thing is that my left eye is almost always throbbing and right now it is swollen.

Are these signs of Rosacea? Or is this just the Accutane that I took? - If so, how long can I expect to look/feel this way.

Thanks so much!

Share this post


Link to post
Share on other sites

People say that it will take up to half a year for the redness to go away, It's normal from that I've been reading and I doubt its rosacea.

good luck!

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

All doctors say that eusa_liar.gif

To the OP- I see you posted in the Mino/Accutane Flushing thread, but only mentioned red face. You should really get the eye checked! How bad is the flushing & redness?

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

All doctors say that eusa_liar.gif

To the OP- I see you posted in the Mino/Accutane Flushing thread, but only mentioned red face. You should really get the eye checked! How bad is the flushing & redness?

Thanks to all of the people that have replied so far.

The flushing is pretty bad (at least to me). I am not sure how to explain flushing . . .

The redness as well it pretty intense. I am just praying that this is due to the accutane.

My eye is not as swollen today, so that is a good sign. It does hurt every now and then.

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

All doctors say that eusa_liar.gif

To the OP- I see you posted in the Mino/Accutane Flushing thread, but only mentioned red face. You should really get the eye checked! How bad is the flushing & redness?

well hes a very good dermatologist and highly recomended and im not his first patient to use accutane.... he has no reason to say it if he doesnt believe it... i even asked him if previous patients had the same problem and if it went away and he said yes its common and thats why he was able to give me a timeline because he has experienced it with previous clients.... he even told me the girl right before me asked the same thing about flushing

you guys on this site all make out doctors to be bad ppl... yes i do believe the pharmaceutical companies are evil but most doctors rly care about the patients and i can tell my derm does

im confident my flushing will subside as well as my rosy cheeks/nose... i just wanted to know how many others have same problem

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

All doctors say that eusa_liar.gif

To the OP- I see you posted in the Mino/Accutane Flushing thread, but only mentioned red face. You should really get the eye checked! How bad is the flushing & redness?

Thanks to all of the people that have replied so far.

The flushing is pretty bad (at least to me). I am not sure how to explain flushing . . .

The redness as well it pretty intense. I am just praying that this is due to the accutane.

My eye is not as swollen today, so that is a good sign. It does hurt every now and then.

You should probably have things checked out! Accutane can cause Roseca (sp?)! You could try to go back to the derm that prescribed you Accutane or you may want to seek out another one as some who have had problems after Accutane don't get very far with thier previous derm. Hopefully someone will respond to you in the pinned thread. Hang in there !

Share this post


Link to post
Share on other sites

im in my last month and a flush sometiems as well and have redness on my cheeks/nose. doc said to give it 3-5 months to go away. he said theres no way it should stick

All doctors say that eusa_liar.gif

To the OP- I see you posted in the Mino/Accutane Flushing thread, but only mentioned red face. You should really get the eye checked! How bad is the flushing & redness?

Thanks to all of the people that have replied so far.

The flushing is pretty bad (at least to me). I am not sure how to explain flushing . . .

The redness as well it pretty intense. I am just praying that this is due to the accutane.

My eye is not as swollen today, so that is a good sign. It does hurt every now and then.

You should probably have things checked out! Accutane can cause Roseca (sp?)! You could try to go back to the derm that prescribed you Accutane or you may want to seek out another one as some who have had problems after Accutane don't get very far with thier previous derm. Hopefully someone will respond to you in the pinned thread. Hang in there !

I sure hope I don't have Rosacea. That would bite. . . .

Share this post


Link to post
Share on other sites

Use make up (nobody will notice if done correctly), red marks take a long time to fade away. Whilst they are you can improve the appearance of your skin by at least 50% instantly. Message me.

Edited by naturaldoctor

Share this post


Link to post
Share on other sites

my derm made it very clear to me that theres no reason for flushing/warmness/redness to stick around when im done. he said 3/4 months it should be gone but im gona give it 6 months until i panic (only been 4 days off lololol)

Share this post


Link to post
Share on other sites

Hi Everyone. I have suffered from acne since I was about 14 and it has been severe. I thought i would post on this board due to the red face. I have recently stopped taking accutane and even when i was on it I suffered from facial flushing. My facial flushing is triggered at any time and can often be mistaken for being embarressed. It makes me very insecure sometimes and i avoid a lot of social situations. I am sure it is as a result of accutane. Is it true that the flushing will eventually dissappear? Thanks

Share this post


Link to post
Share on other sites

My redness just started out recently. 80 mg a day still. been on it just over 2 and a 1/2 months. no severe breakouts. just redness and the odd pimple. same old symptoms, dry annoying lips/eyes and cracking at the side of mouth.

i just searched this up to see if its common, and ya it seems to be. i remember the 3rd week of accutane, perfect skin lol!!!!!!now its all red eh? its like normal tone skin on the end of face...then it goes all red/sunburn type then ya...i still look good tho. :)

Edited by Howard2011Accutane

Share this post


Link to post
Share on other sites

I stopped taking accutane 2 years ago and my face is still red >__>

When I asked my dermatologist about it, he didn't give me a useful answer.

What have you tried using to get rid of the redness?

Share this post


Link to post
Share on other sites

I stopped taking accutane 2 years ago and my face is still red >__>

When I asked my dermatologist about it, he didn't give me a useful answer.

Personally think your regime has too much going on. Less is more I believe. Skin care product often aggravatre things and cause inflammation. All I use is this cleanser once a day you might like to use it twice a day http://www.purelynaturalskin.co.uk/shop/acne-cleanser/

Don't even need to moisturise, which I think is great for anyone who has acne as moisturiser often cause problems sitting on your face all day.

Also your diet can contribute to redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×